Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 34, NWS Albuquerque, NM

June 7, 2014

NWS Albuquerque, NM issued this wind advisory at Jun 7, 2014, 2:40 PM MDT. It took effect at Jun 7, 2014, 10:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2014, 2:40 PM MDT (20:40 UTC)
In effect from
Jun 7, 2014, 10:00 PM MDT
Expired
Jun 8, 2014, 6:00 AM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WWUS75 KABQ 072040
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT SAT JUN 7 2014

NMZ519-080500-
/O.NEW.KABQ.WI.Y.0034.140608T0400Z-140608T1200Z/
ALBUQUERQUE METRO AREA-
240 PM MDT SAT JUN 7 2014

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM MDT
SUNDAY. 

* LOCATION...BERNALILLO AND VALENCIA COUNTIES NEAR GAPS IN THE
  SANDIA AND MANZANO MOUNTAINS. THIS INCLUDES THE ALBUQUERQUE
  METRO AREA EASTERN HEIGHTS BELOW CANYONS.

* WINDS...EAST 25 TO 35 MPH WITH GUSTS TO 45 MPH

* TIMING...WIND SPEEDS INCREASING THROUGH MID EVENING WILL PEAK
  SHORTLY AFTER MIDNIGHT AND REMAIN STRONG OVERNIGHT. SPEEDS WILL
  DECREASE FROM 4 A.M. ONWARD SUNDAY MORNING.

* VISIBILITY...LOCALLY REDUCED IN SPOTS WITH BLOWING DUST.

* LOCAL IMPACTS...AIRBORNE LOOSE OBJECTS MAY BE TOSSED ACROSS
  ROADS. EXPECT GUSTS TO IMPACT DRIVING ON INTERSTATE 25 AND
  INTERSTATE 40 OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 7, 11:51 AM MDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 7, 11:51 AM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1151 AM MDT SAT JUN 7 2014

.AVIATION...
18Z TAF CYCLE
THUNDER OFF TO AN EARLY START OVER NORTHEAST NM...WITH CONVECTION
CONTG OVER THE EASTERN HALF OF THE STATE NORTH OF INTERSTATE 40
THROUGH 04Z THIS EVENING...AND SOUTH OF INTERSTATE 40 THROUGH 12Z
SUN MORNING. STORMS FROM 18Z TO 04Z WILL RUN STRONG WITH HAIL
CHIEF THREAT...ENHANCED BY COLD FRONT OVER NORTHEAST NM BULGING
WEST AND SOUTH ACROSS THE CONTINENTAL DIVIDE TO LIE GUP TO HOB BY
18Z SUN NOON. NORTH AND EAST OF FRONT...EXCURSIONS TO MVFR AND IFR
FROM 06Z ONWARD SUN MORNING INDICATED IN TAFS WITH SCT CLOUD LAYER
AT LOWEST EXPECTED CIG. CONTINENTAL DIVIDE EASTWARD MT
OBSCURATION PEAKING AT 12Z SUN MORNING EASING GRADUALLY BY 18Z.

SHY

&&

.PREV DISCUSSION...1121 AM MDT SAT JUN 7 2014...
.UPDATE...
SHOWERS AND STORMS...THOUGH DECREASING IN COVERAGE AND
INTENSITY...ARE STILL LINGERING ACROSS NE QUARTER OF THE STATE...
AS IS A PRETTY GOOD MANTLE OF CLOUDS. THIS PLUS THE FACT THAT THE
WESTBOUND MOISTURE SURGE SEEMS A LITTLE STRONGER AND PENETRATING
FARTHER WEST THAN MODELS EARLIER EXPECTED MEANT LOWERING MAX TEMPS
FOR TODAY 1 TO 5 DEGREES ACROSS MUCH OF THE EAST HALF OF THE
STATE. ALSO WITH THE MOISTURE FARTHER WEST...THOUGH STILL PRETTY
SHALLOW...AND THE TROUGH SLOWLY APPROACHING FROM THE WEST...
DECIDED TO EXPAND LOW POPS WESTWARD INTO THE MID RIO GRANDE
VALLEY AND FAR NE PORTION OF LOWER RIO GRANDE VALLEY. TRICKY PART
IS HOW FAR WEST THE LOW LVL MOISTURE WILL GET TODAY BEFORE HALTING
AND EVEN ERODING BACK EAST...AS WELL AS WILL ENOUGH REMAIN IN THE
VALLEY TO SUSTAIN ANY CONVECTION THAT MAY DEVELOP OVER OR JUST
WEST OF THERE. A FEW OTHER RATHER MINOR CHANGES MADE TO A FEW
OTHER GRID PARAMETERS...BUT OVERALL THE FCST ON THE RIGHT TRACK.

43

&&

.PREV DISCUSSION...733 AM MDT SAT JUN 7 2014...
.UPDATE...
A QUICK UPDATE WAS JUST SENT OUT TO INCREASE POPS OVER THE
NORTHEAST AND ALSO INCREASE CLOUD COVER TO ALIGN WITH ONGOING
TRENDS. NO OTHER CHANGES MADE.

52

&&

.PREV DISCUSSION...346 AM MDT SAT JUN 7 2014...
.SYNOPSIS...
ANOTHER STORMY DAY IS EXPECTED ACROSS EASTERN NEW MEXICO TODAY AS
A BACK DOOR FRONT ARRIVES WITH MORE MOISTURE AND INSTABILITY. SOME
STORMS WILL BE STRONG TO SEVERE...ESPECIALLY IN THE NORTHEAST
HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS. DRY AND WARM
CONDITIONS WILL PREVAIL IN WESTERN PARTS OF NEW MEXICO TODAY...BUT
BY SUNDAY AN UPPER LEVEL DISTURBANCE WILL ALLOW SHOWERS AND STORMS
TO SPREAD OVER A GREATER MAJORITY OF THE STATE. STRONG TO SEVERE
STORMS WILL BE POSSIBLE AGAIN IN THE EASTERN HALF OF THE STATE
WITH TEMPERATURES COOLING A FEW DEGREES STATEWIDE. LESS CHANCES
FOR PRECIPITATION ARE EXPECTED ON MONDAY WITH CONDITIONS TRENDING
EVEN DRIER THROUGH THE MIDDLE OF NEXT WEEK AS A RIDGE OF HIGH
PRESSURE BEGINS TO BUILD OVER THE AREA.

&&

.DISCUSSION...
SPLIT FLOW IS IN PLACE OVER THE CONUS WITH SUBTROPICAL JET HOSTING
MODEST SPEEDS OF 50-60 KT OVER NM. THIS WILL PROVIDE SUFFICIENT
VENTING IN THE UPPER LEVELS OF THE TROPOSPHERE FOR STORMS THAT
DEVELOP IN EASTERN NM WHERE A BACK DOOR FRONT WILL BE ARRIVING. BY
LATE AFTERNOON THE BOUNDARY IS PROJECTED TO BUTT UP AGAINST THE
SANGRE DE CRISTOS AND EXTEND SOUTHEASTWARD TO THE EAST CENTRAL
PLAINS OF THE STATE. THIS WILL INTRODUCE A DRAMATIC ENHANCEMENT TO
LOW LAYER HELICITY PROFILES AND OVERALL BULK SHEAR...INGREDIENTS
THAT WILL QUICKLY HELP ANY DEVELOPING UPDRAFTS TO ROTATE.
THUS...SUPERCELLULAR STRUCTURE WILL BRING ANOTHER ROUND OF
DAMAGING WINDS...LARGE HAIL...AND PERHAPS ISOLATED TORNADOES TO
PORTIONS OF NORTHEAST AND EAST CENTRAL NM. STORMS WILL LIKELY
INITIATE ALONG THE EAST SLOPES OF THE SANGRES AND HIGHLANDS NEAR
I-25 BY MID AFTERNOON WITH A POTENTIALLY LATER INITIATION OVER THE
PLAINS BY LATE AFTERNOON AND EARLY EVENING.

THE FRONTAL BOUNDARY WILL ADVANCE FARTHER WEST AND SOUTH
TONIGHT...SPILLING THROUGH MUCH OF THE RIO GRANDE VALLEY BEFORE
MIDNIGHT. SOME GUSTY GAP/CANYON WINDS ARE ANTICIPATED DOWNWIND OF
FAVORED LOCALES...AND JUICY BOUNDARY LAYER MOISTURE WILL FOLLOW
AND SPREAD WESTWARD. THIS WILL HELP SET THE STAGE FOR A BROADER
COVERAGE OF SHOWERS/STORMS ON SUNDAY AS WEAK SHORTWAVE TROUGH
ARRIVES WITH THE SOUTHERN SEGMENT OF THE JET. BEST SHEAR AND
MOISTURE WILL BE JUXTAPOSED OVER EASTERN NM YET AGAIN ON
SUNDAY...SO MORE SEVERE STORMS WILL BE POSSIBLE. STORMS BETWEEN
THE RIO GRANDE AND THE CONTINENTAL DIVIDE ON SUNDAY WILL NOT HAVE
THE HEALTHY PWATS OF THE EASTERN ENVIRONMENT...AND WILL BE MORE
SPARSE IN COVERAGE AS MOISTURE TRIES TO MIX BACK EAST. THE
SOUTHERN STREAM SHORT WAVE WILL MEET WITH A NORTHERN STREAM ONE
THAT WILL DIVE INTO NORTHEASTERN NM...AND THIS COULD KEEP
PRECIPITATION GOING INTO SUNDAY NIGHT MONDAY MORNING IN THE EAST.

BY MONDAY AFTERNOON IT APPEARS THERE WILL BE SUFFICIENT MOISTURE
IN THE WAKE OF THE DEPARTING WAVES FOR RECYCLING AND ADDITIONAL
STORMS. POPS HAVE BEEN INCREASED SOME...BUT STILL ONLY ISOLATED
COVERAGE IN MOST AREAS. THE RIDGE OVER MEXICO WILL EXTEND SOME
RISING PRESSURE HEIGHTS INTO THE LAND OF ENCHANTMENT AND DRYING
MOISTURE PROFILES WILL MAKE IT MORE DIFFICULT TO GENERATE STORMS
THROUGH THE MIDDLE OF THE WEEK. MODELS ARE MORE MESSY WITH THE
POTENTIAL BACK DOOR FRONT ON THURSDAY AS CONVECTION UPSTREAM IS
INTERFERING WITH SYNOPTIC PLACEMENT. ONLY SLIGHT CHANCE POPS HAVE
BEEN BUILT INTO THE NORTHEAST THURSDAY AND FRIDAY.

52

&&

.FIRE WEATHER...
NO BIG CHANGES FOR THE NEXT FEW DAYS. LOW LEVEL MOISTURE TO SLOSH
BACK AND FORTH...WITH A VERY DRY AND UNSTABLE AIR MASS DOMINATING THE
WEST...ESPECIALLY FROM THE CONTDVD TO THE ARIZONA BORDER. THE AREA
FROM THE CONTDVD TO THE RIO GRANDE VALLEY WILL EXPERIENCE INCREASES
IN LOW LEVEL MOISTURE DURING THE EVENINGS/OVERNIGHTS WHILE MIXING
OUT SOMEWHAT DURING THE DAYTIME...LEADING TO POTENTIAL FOR SOME DRY
CONVECTION OR A MIX OF WET AND DRY.

SINGLE DIGIT RH VALUES TODAY WILL PERSIST FOR A GOOD 10 TO 15 HOURS
ALONG AND WEST OF THE CONTDVD WHERE SPOTTY SUPERHAINES EXISTS. WINDS
WON/T BE STRONG ENOUGH TO PULL THE TRIGGER ON ANY HIGHLIGHTS THOUGH.
CONVECTION REDEVELOPED OVERNIGHT IN THE NORTHEAST...AND ACROSS THE
PLAINS STRONG TO SEVERE STORMS ARE LIKELY THIS AFTERNOON AS A
FRONTAL BOUNDARY...POSSIBLY AIDED BY CONVECTION...POWERS IT/S WAY TO
THE EAST SLOPES OF THE CENTRAL MT CHAIN. EXPECT A RATHER GUSTY...TO
AROUND 45 MPH...EAST WIND INTO THE RGV BY SUNSET...AND A SUBSEQUENT
SURGE IN LOW LEVEL MOISTURE. DEPENDING ON THE TIMING...THE SURGE
COULD TRIGGER ISOLD CONVECTION DURING THE EVENING...BUT SHOULD ALSO
HELP RH RECOVERIES TONIGHT IN THE RGV AND INTO THE JEMEZ.

STRONGER NW FLOW ALF IN THE WAKE OF A PASSING SHORTWAVE SUNDAY
SHOULD HELP PUSH THE LOW LEVEL MOISTURE EASTWARD AGAIN. GUSTY
NORTHWEST WINDS MAY ALLOW FOR A FEW HOURS OF CRITICAL CONDITIONS IN
THE NORTHWEST PLATEAU AND HIGHLANDS...BUT NOT A WIDESPREAD AREA.
MUCH LESS SUPERHAINES NOTED WEST SUNDAY WITH SINGLE DIGIT RH VALUES
SUNDAY AFTERNOON MUCH MORE LIMITED AS TEMPERATURES COOL DOWN OVERALL.
IN THE EAST...POTENTIAL FOR SEVERE STORMS WILL LINGER.

ANOTHER FRONT IN THE EAST MONDAY WILL REFRESH THE SUPPLY OF LOW
LEVEL MOISTURE...ALTHOUGH IT DOESN/T APPEAR TO PUSH THROUGH THE
CENTRAL MT CHAIN WITH MUCH VIGOR. A RIDGE ALOFT MAY DOMINATE THE
CENTRAL AND WEST...WHILE THE CIRCULATION AROUND AN UPPER LOW
PRESSURE SYSTEM OVER OKLAHOMA DOMINATES THE EAST...LEADING TO COOLER
THAN AVERAGE HIGHS AND BETTER CHANCES FOR SHOWERS AND STORMS.

DRIER AIR WILL GRADUALLY PUSH IN FROM THE WEST BY THE MIDDLE OF NEXT
WEEK AS ZONAL FLOW SQUASHES THE RIDGE. RIGHT NOW...WESTERLY WINDS
ARE NOT STRONG ENOUGH TO ANTICIPATE CRITICAL CONDITIONS WEDNESDAY
INTO THURSDAY...BUT OTHER INGREDIENTS PRIMED SO STAY TUNED.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 7, 5:46 AM MDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 AM MDT SAT JUN 7 2014

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
546 AM MDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO
THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN
TO EAST CENTRAL PARTS OF THE STATE. DAMAGING WINDS FROM
THUNDERSTORMS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO
AGAIN ON SUNDAY. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL
WILL BE THE PRIMARY THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO
REPORT ANY STRONG TO SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL
WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR
VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG
N M W X.

52

In the hours before

Special weather statement, Jun 7, 8:44 AM MDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
844 AM MDT SAT JUN 7 2014

NMZ530-071515-
UNION COUNTY-
844 AM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY THROUGH
915 AM MDT...

AT 836 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF HAYDEN...OR ABOUT 14 MILES
NORTHWEST OF AMISTAD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SEDAN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3599 10337 3626 10327 3631 10303 3605 10303
TIME...MOT...LOC 1444Z 239DEG 23KT 3611 10324

SHY
Local storm report, Jun 7, 8:55 AM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
855 AM MDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     TORNADO          11 NW SEDAN             36.25N 103.28W
06/07/2014                   UNION              NM   TRAINED SPOTTER

            TORNADO BRIEFLY ON GROUND. QUICKLY RETREATED BACK INTO
            CLOUD.

&&

EVENT NUMBER ABQ1400997

AAM
Local storm report, Jun 7, 9:06 AM MDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
906 AM MDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             9 ESE SOLANO            35.78N 103.94W
06/06/2014  M1.00 INCH       HARDING            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1400998

AAM
Special weather statement, Jun 7, 9:16 AM MDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
916 AM MDT SAT JUN 7 2014

NMZ530-534-071545-
QUAY COUNTY-UNION COUNTY-
916 AM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND
NORTHEASTERN QUAY COUNTIES THROUGH 945 AM MDT...

AT 906 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
AMISTAD TO 13 MILES WEST OF NARA VISA...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FUNNEL CLOUDS.

AREAS AFFECTED BY THESE STORMS INCLUDE...NARA VISA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LOCALIZED GUSTY WINDS TO 55 MPH ARE POSSIBLE IN THE VICINITY OF
FUNNEL CLOUDS. LOCALIZED DAMAGE TO LIGHTWEIGHT STRUCTURES SUCH AS OUT
BUILDINGS...CARPORTS AND PATIO COVERS...AS WELL AS TREE BRANCHES AND
STREET SIGNS...IS POSSIBLE.

&&

LAT...LON 3553 10338 3557 10338 3591 10322 3596 10304
      3590 10303 3554 10303
TIME...MOT...LOC 1515Z 248DEG 20KT 3583 10308 3563 10328

SHY
Special weather statement, Jun 7, 1:07 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
107 PM MDT SAT JUN 7 2014

NMZ516-071945-
UPPER RIO GRANDE VALLEY-
107 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAOS COUNTY THROUGH
145 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF ANTONITO...OR ABOUT 19
MILES NORTHWEST OF QUESTA...MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF FAR
NORTHWESTERN TAOS COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3677 10584 3682 10598 3698 10601 3701 10601
      3700 10570
TIME...MOT...LOC 1906Z 204DEG 12KT 3688 10587

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:00 PM MDTTornado WarningABQQuay, Union30 min
Jun 6, 6:05 PM MDTTornado WarningABQChaves, Roosevelt25 min
Jun 6, 6:08 PM MDTSevere Thunderstorm WarningABQDe Baca37 min
Jun 6, 6:12 PM MDTTornado WarningABQHarding, San Miguel35 min
Jun 6, 6:21 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt114 min
Jun 6, 6:40 PM MDTSevere Thunderstorm WarningABQRoosevelt65 min
Jun 6, 6:42 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt33 min
Jun 6, 6:47 PM MDTTornado WarningABQRoosevelt28 min
Jun 6, 6:53 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union54 min
Jun 6, 6:58 PM MDTSpecial Weather StatementABQRoosevelt32 min
Jun 6, 7:02 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt28 min
Jun 6, 7:11 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union34 min
Jun 6, 7:45 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Jun 6, 8:35 PM MDTSpecial Weather StatementABQRoosevelt25 min
Jun 6, 8:41 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt2 hr
Jun 6, 11:07 PM MDTSpecial Weather StatementABQQuay38 min
Jun 7, 3:44 AM MDTSpecial Weather StatementABQUnion31 min
Jun 7, 7:57 AM MDTSevere Thunderstorm WarningABQHarding, Union48 min
Jun 7, 8:24 AM MDTSpecial Weather StatementABQUnion36 min
Jun 7, 8:34 AM MDTSpecial Weather StatementABQHarding41 min
Jun 7, 8:44 AM MDTSpecial Weather StatementABQUnion31 min
Jun 7, 1:07 PM MDTSpecial Weather StatementABQTaos38 min
Jun 7, 3:44 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jun 7, 4:02 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe43 min
Jun 7, 4:27 PM MDTTornado WarningABQLincoln, Torrance33 min
Jun 7, 4:42 PM MDTSevere Thunderstorm WarningABQMora, San Miguel63 min
Jun 7, 4:51 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union54 min
Jun 7, 5:03 PM MDTTornado WarningABQLincoln, Torrance27 min
Jun 7, 5:06 PM MDTSevere Thunderstorm WarningABQQuay54 min
Jun 7, 5:13 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union2 hr
Jun 7, 5:15 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jun 7, 5:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay30 min
Jun 7, 5:18 PM MDTAreal Flood AdvisoryABQMora, San Miguel117 min
Jun 7, 5:21 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance114 min
Jun 7, 5:23 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel43 min
Jun 7, 5:31 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Quay, San Miguel119 min
Jun 7, 5:38 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel67 min
Jun 7, 5:38 PM MDTTornado WarningABQLincoln22 min
Jun 7, 5:43 PM MDTSevere Thunderstorm WarningABQLincoln62 min
Jun 7, 5:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel42 min
Jun 7, 5:54 PM MDTSpecial Weather StatementABQSanta Fe51 min

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.